# SDR UALA2010120104411

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 42,981 hours, 16,947 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 38
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU 1 FAULT, FLIGHT DIVERTED.  GEAR EXT AND NR 1 REVERSER OPS NORMAL.  LGCIU 1 INDICATION AMBER ON ECAM WHEEL PAGE.  FOUND "L-G LGCIU 1 FAULT" ECAM AND "LGCIU1" FAILURE MESSAGES ON PFR.  ACCOMPLISHED TSM 32-31-00-810-872.  FOUND TROUBLE SHOOT DATA CODE H138.  ACCOMPLISHED TSM 32-31-00-810-850. REPLACED LGCIU1 AND OP-CHECK SATISFACTORY PER MM.
